# SDR DALA2023052204099

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,585 hours, 1,785 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 WHILE AT CRUISE WITH DOME LIGHT IN BRIGHT POSITION, FORWARD LIGHT BULB ON CAPT SIDE WENT VERY BRIGHT, WENT OUT, AND THEN POP. CORRECTIVE ACTION: RELAMPED. (9728667)
